CSN Login
Members Online: 6

You are here

Dancnbear-Update

dancnbear1
Posts: 86
Joined: Dec 2013

 

Dancnbear-Update:

 

It has been a very long time since I have written anything but I do read everyone’s thoughts and suggestions on a daily basis. Much of what you have to say is encouraging and keeps me going through some hard times and so I must thank you all for your support and prayers. It is amazing the things that you each go through and yet you still come out the backside a better person. God bless you all!

 

As you may recall I started out with the ipilumanin and nivilumanab trials which brought on such severe side effects that the drugs effected my Thyroid to the point that it no longer works and I now have hypothyroidism. Also as a result of the trial my 2nd adrenal gland doesn’t work (first one was surgical removed with the kidney) so I now had Addison’s disease and a severely compromised immune system. I break down with viruses on a regular basis and therefore If I start to feel sick I am required to pump my self-up with high doses of hydrocortisone. If I don’t catch myself up soon enough with the hydrocortisone I usually wind up in the hospital for a few says being filled up with steroids and antibiotics until my virus is under control. I also take Prednisone on a daily basis along with medicine for my thyroid, excessive fluids in my legs and feet, pain, and high blood pressure (plus a few other minor drugs for protein issues and other things)

 

Pain has been a bunch of fun for me as my joints are constantly in pain along with muscle spasms and pain the areas where I have my subcutaneous growths. These growths are large tumors that are growing outwards and look like large bumps on the skin. I have them now on the inside of my left arm, back of neck, shoulder, back rib cage, side rib cage, and hip/groin area. They are a great barometer on whether the Chemo is working or not. If they get smaller than the chemo is working. If they get larger well you know the answer. They are starting to change color and I am told if they grow much more than they would be surgically removed.

 

As for Chemo drugs I have used what was previously mentioned with the first trial and then Sutent, Votrient and a 2nd trial that involved Cabometx and a 2nd drug that I can remember their name. The 2nd trial hardly started before issues with severe muscle spasms kicked in. They immediately took me off of the 2nd drug. Right now I only take Cabometyx but that doesn’t seem to be working. Can anyone make a suggestion on what other drugs are out there to try? All in all it seems that my body is very easily effected by the drugs they give me so I have severe side effects greatly eliminating the potential effects of the drug they give me which sucks. If anyone knows of any similar situations and can recommend a solution please pass on. Thank you.

 

 

 

Best of all to each of you!

 

hardo718's picture
hardo718
Posts: 853
Joined: Jan 2016

....and I'm sorry I have no words of wisdom for you.  I will pray for you though.  As I read your post I am just amazed, as I am frequently by other posts, that you perservere.  How encouraging!

God Bless,

Donna~

Pandabear1011
Posts: 123
Joined: Jun 2014

Dear Dancnbear...You might want to join Smart Patients (if you haven't already). They may have some suggestions for you. Wishing you the best. ...Panda

foxhd's picture
foxhd
Posts: 3183
Joined: Oct 2011

such bad luck. Damn disease just keeps coming at you. And if it is not the disease, then it is the treatments. It is a good thing there are so many options these days. Keep looking forward. Karma.

Subscribe to Comments for "Dancnbear-Update"